# SDR 9704679952

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Engine: Pwa JT8D9
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Contl Vlv
- Part number: 658385
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 39,931 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330, THE LEFT ENGINE BEGAN TO EXHIBIT VIBRATIONS.  CREW DIVERTED TO FAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRBC ON THE LEFT ENGINE, OPERATIONAL CHECK OK AND NO VIBRATIONS OCCURRED.
